# SDR UPS00831432

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, RIGHT WING-INTERNAL FUEL TANK NR 3 MAIN-FITTING AT XRS 74-STRINGER 51 HAS CRACKS AS MARKED.  REMOVED FITTING, LOCATED AND DRILLED NEW FITTING (P/N 3704841-2), IAW DC8 SRM 51-1-24.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED IAW DC8 SRM 51-1-20D & 51-3-0, SEALED IAW DC8 SRM 51-1-12.
